MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM
Catalog Number 02.07.0217SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 july 2019: lot 146760: (b)(4) items manufactured and released on 27-oct-2017.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported events.Clinical evaluation performed by medical affairs manager: delayed infection in hinged total knee arthroplasty, 2 years after implantation.Infection is a known possible adverse event following every surgery, including tka's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Other implants involved in the event, batch review performed on 18 july 2019.Gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot.164179 lot 164179: (b)(4) items manufactured and released on 04-oct-2016.Expiration date: 2021-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0003 offset connector 3 mm (k102437) lot.165116.Lot 165116: (b)(4) items manufactured and released on 11-nov-2016.Expiration date: 2021-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.Fsc13065 extension stem - cemented ø 13 l 65 (k120790) lot.168992 lot 168992: (b)(4) items manufactured and released on 11-apr-2017.Expiration date: 2022-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.09.Ta210 tibial augmentation size 2/10mm (k130299) lot.142998 lot 142998: (b)(4) items manufactured and released on 12-jun-2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.09.Ta210 tibial augmentation sze 2/10mm (k1302999 lot.146735 lot 146735: (b)(4) items manufactured and released on 12-nov-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had tibial loosening that was caused by an infection.The surgeon performed a revision of the implant 1 year and 10 months and a half after primary.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8844856
Report Number3005180920-2019-00659
Device Sequence Number16215880
Product Code JWH
UDI-Device Identifier07630030816833
UDI-Public07630030816833
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number02.07.0217SCF
Device Lot Number146760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight80